MAUDE Adverse Event Report: BIO-DETEK INCORPORATED ONESTEP CPR COMPLETE ADULT/CHILD ELECTRODE; ELECTRODES

BIO-DETEK INCORPORATED ONESTEP CPR COMPLETE ADULT/CHILD ELECTRODE; ELECTRODES
Model Number 8900-000406-01
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Death (1802)
Type of Reportable Event Death
Additional Manufacturer Narrative
Zoll medical corporation has not received the product for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age & gender unknown), the electrode pads would not adhere and slid upward on the patient's chest.When the electrode pads were removed the gel stayed on the patient's chest.Complainant indicated that the clinician performed cpr on top of the sensor of the electrode pads which caused them to slip upwards.Complainant indicated that the patient subsequently expired, however they believe it was not a result of the reported malfunction.
 
Additional Manufacturer Narrative
The actual electrodes from the event were not available for evaluation.Instead, electrodes from retained samples of the same lot number: 4218 were investigated.The retained pairs of electrodes were subjected to several testing consisted of electrical testing, readiness testing, 30 joules self-testing, 10k impedance testing, and continuity testing with no discrepancies found.Evaluation of the electrodes did not reveal any irregularities that would have contributed to the reported event.Analysis of reports of this type has not identified an increase in trend.

Brand Name
ONESTEP CPR COMPLETE ADULT/CHILD ELECTRODE
Common Device Name
ELECTRODES
Manufacturer (Section D)
BIO-DETEK INCORPORATED
525 narragansett park drive
pawtucket RI 02861
MDR Report Key8171428
Report Number1218058-2018-00102
Device Sequence Number11238014
Product Code MKJ
UDI-Device Identifier10847946021167
UDI-Public10847946021167
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Expiration Date10/15/2020
Device Model Number8900-000406-01
Device Catalogue Number8900-000406-01
Device Lot Number4218
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/26/2018
Supplement Date Received by Manufacturer11/26/2018
Initial Report FDA Received Date12/17/2018
Supplement Report FDA Received Date01/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;